# SDR CA020906005

- Difficulty date: August 29, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 6,524 hours
- Engine: Pwa S3H1
- System (JASC): 7414 · Magneto/Distributor
- Part: Switch
- Part number: 45540613
- Condition: Broken
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT DISCOVERED FORWARD COCKPIT MAGNETO CONTROL SPINNING FREELY WITH NO APPARENT CONNECTION TO SWITCH.  MAINTENANCE PERSONNEL DISCOVERED THAT INDICATED LEVER MECHANISM FOUND TO BE BROKEN AT WELD.   LEVER NO LONGER ABLE TO TURN MAGNETO SWITCH.  LEVER REPAIRED BY WELDING, AND RE-INSTALLED.
